# SDR ORJA9595

- Difficulty date: September 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Lines
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TUNNEL, HYDRAULIC LINES 1PBD OF OUT FLOW VALVES, CORROSION ON LINES.  CLEANED CORROSION IAW SRM 51-10-3 AND CHEMICALLY TREATED AND PAINTED.  (M)
